# SDR IPXA2023121235352

- Difficulty date: December 12, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,684 hours, 16,590 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR RED WARNING LIGHT INOPERATIVE. PERFORMED TSM 52-73-00 FIG 105 AND FOUND LOOSE CONNECTION ON WARNING LIGHT, RECONNECTED PER AMM 52-73-11, OPS CHK GOOD AT THIS TIME, DEFERRAL CLEARED, PLACARD REMOVED.
